首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Graph Separation Stability Condition for Non-Planar Conic Systems
  • 本地全文:下载
  • 作者:Anastasiia A. Usova ; Anastasiia A. Usova ; Ilia G. Polushin
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2016
  • 卷号:49
  • 期号:18
  • 页码:933-938
  • DOI:10.1016/j.ifacol.2016.10.286
  • 语种:English
  • 出版社:Elsevier
  • 摘要:Abstract: Results related to an extension of the notion of nonlinear conic systems to the non-planar case are presented. Specifically, parametrization of the non-planar dynamic conic sectors in terms of their central subspace and radius is developed. Relationship between (Q,S,R)-dissipativity and non-planar conicity is studied; in particular, it is shown that any (Q,S,R)-dissipative system is non-planar conic, and a procedure for calculation of the central subspace and the radius is presented. A graph separation stability condition for interconnections of non-planar conic systems is formulated and proven. The results presented in this work will form a background for the future extensions of the scattering transformation-based stabilization techniques to the case of interconnections of non-planar conic systems.
  • 关键词:KeywordsStabilityDissipativityConic SystemsNonlinear Systems
国家哲学社会科学文献中心版权所有